# SDR 98UAL900383

- Difficulty date: August 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7446U
- Make and model: Boeing 727222
- Aircraft serial: 21900
- Engine: Pwa JT8D15
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Condition: Failed
- Location: Nr 3 Engine
- Component: Airesearch, 12355814
- Stage of operation: CL
- Nature of condition: J, M
- Precautionary procedure: A

## Discrepancy

IMMEDIATELY AFTER TAKEOFF, THE NR 3 STRUT OVERHEAT LIGHT CAME ON.  SHUT DOWN NR 3 ENGINE AND RETURNED TO LGA.  *S/D*  REPLACED NR 3 ENGINE 8TH STAGE VALVE.
